Alert archive / Wisconsin / Wind Chill Advisories in 2014

Wind Chill Advisory 19, NWS Green Bay, WI

December 30, 201417 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Dec 30, 2014, 2:05 PM CST for 17 counties in Wisconsin. It took effect at Dec 30, 2014, 6:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2014, 2:05 PM CST (20:05 UTC)
In effect from
Dec 30, 2014, 6:00 PM CST
Expired
Dec 31, 2014, 10:00 AM CST
In force
16 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 91 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WWUS43 KGRB 302005
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CST TUE DEC 30 2014

...VERY COLD WIND CHILLS TONIGHT INTO WEDNESDAY MORNING...

.ANOTHER COLD NIGHT IS EXPECTED ACROSS WISCONSIN AS A COLD AIR
MASS REMAINS IN PLACE OVER THE AREA. FOR THIS EVENING INTO
WEDNESDAY MORNING...WEST WINDS AROUND 10 MPH WILL COMBINE WITH SUB
ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 20 TO 30
BELOW IN NORTHERN AND NORTH CENTRAL WISCONSIN. WIND CHILLS THIS
LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES.

AFTER WEDNESDAY MORNING...SOME MODERATION IN TEMPERATURES IS
EXPECTED THROUGH THE END OF THE WEEK. 

WIZ005-010>013-018>021-030-031-035>037-073-074-310415-
/O.NEW.KGRB.WC.Y.0019.141231T0000Z-141231T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...CRIVITZ
205 PM CST TUE DEC 30 2014

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST
WEDNESDAY. 

* WIND CHILL VALUES...FALLING TO 20 TO 30 BELOW ZERO. A FEW
  LOCATIONS IN NORTHERN WISCONSIN MAY DROP DOWN TO 35 BELOW ZERO
  FOR A BRIEF PERIOD OF TIME.


* OTHER IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS
  LITTLE TIME AS 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
3 follow-up statements
417 
WWUS43 KGRB 310302
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CST TUE DEC 30 2014

...VERY COLD WIND CHILLS TONIGHT INTO WEDNESDAY MORNING...

.ANOTHER COLD NIGHT IS EXPECTED ACROSS WISCONSIN AS A COLD AIR
MASS REMAINS IN PLACE OVER THE AREA. THROUGH WEDNESDAY MORNING WEST
WINDS AROUND 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES TO
PRODUCE WIND CHILL READINGS FROM 20 TO 35 BELOW...WITH THE LOWEST
READINGS OVER NORTH CENTRAL WISCONSIN. WIND CHILLS THIS LOW CAN
CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES.

AFTER WEDNESDAY MORNING...SOME MODERATION IN TEMPERATURES IS
EXPECTED THROUGH THE END OF THE WEEK.

WIZ038-045-048-311200-
/O.EXA.KGRB.WC.Y.0019.000000T0000Z-141231T1600Z/
OUTAGAMIE-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...APPLETON...WAUTOMA...OSHKOSH
902 PM CST TUE DEC 30 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST WEDNESDAY. 

* WIND CHILL VALUES...FALLING TO 20 TO 25 BELOW ZERO.

* OTHER IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN 
  AS LITTLE TIME AS 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ005-010>013-018>021-030-031-035>037-073-074-311200-
/O.CON.KGRB.WC.Y.0019.000000T0000Z-141231T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...CRIVITZ
902 PM CST TUE DEC 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
WEDNESDAY...

* WIND CHILL VALUES...FALLING TO 20 TO 30 BELOW ZERO. A FEW 
  LOCATIONS IN NORTHERN WISCONSIN MAY DROP DOWN TO 35 BELOW ZERO 
  FOR A BRIEF PERIOD OF TIME. 

* OTHER IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS
  LITTLE TIME AS 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
776 
WWUS43 KGRB 311202
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
602 AM CST WED DEC 31 2014

...VERY COLD WIND CHILLS CONTINUE THIS MORNING...

.WEST WINDS AROUND 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES
TO PRODUCE WIND CHILL READINGS FROM 20 TO 35 BELOW...WITH THE
LOWEST READINGS OVER NORTH CENTRAL WISCONSIN. WIND CHILLS THIS LOW
CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES.

WIZ005-010>013-018>021-030-031-035>038-045-048-073-074-311600-
/O.CON.KGRB.WC.Y.0019.000000T0000Z-141231T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-WAUSHARA-WINNEBAGO-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...WAUTOMA...OSHKOSH...CRIVITZ
602 AM CST WED DEC 31 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WIND CHILLS OF 20 TO 35 BELOW ZERO WILL CONTINUE THIS MORNING.

* WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE AS 30
  MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
439 
WWUS43 KGRB 311603
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 AM CST WED DEC 31 2014

WIZ005-010>013-018>021-030-031-035>038-045-048-073-074-311715-
/O.EXP.KGRB.WC.Y.0019.000000T0000Z-141231T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-WAUSHARA-WINNEBAGO-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...WAUTOMA...OSHKOSH...CRIVITZ
1003 AM CST WED DEC 31 2014

...WIND CHILL ADVISORY HAS EXPIRED...

ALTHOUGH WIND CHILL INDICES OF 20 BELOW TO 25 BELOW ZERO ARE
EXPECTED ACROSS NORTH-CENTRAL WISCONSIN FOR THE LATE MORNING
HOURS...SLOW WARMING WILL CONTINUE INTO THE AFTERNOON. THE WIND
CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE...BUT ANYONE ENGAGED ON
OUTDOOR ACTIVITIES SHOULD CONTINUE TO DRESS APPROPRIATELY TO
PREVENT FROSTBITE.

$$

JS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 11:03 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Dec 30, 11:03 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1103 AM CST TUE DEC 30 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 315 AM CST TUE DEC 30 2014

VERY COLD AND DRY WEATHER EXPECTED THROUGH WEDNESDAY WITH WIND
CHILLS THE MAIN CONCERN. WIND CHILL ADVISORIES CURRENTLY IN EFFECT
ARE VERIFYING NICELY AND WILL REMAIN IN EFFECT UNTIL 18Z. COLD
ADVECTION WILL CONTINUE TODAY THROUGH TONIGHT AS TWO SHARP UPPER
TROUGHS DROP SOUTH INTO WISCONSIN FROM THE NORTHWEST TERRITORIES.
DO NOT EXPECT MUCH CLOUDS TODAY OR TONIGHT EXCEPT FOR SOME LAKE
EFFECT CLOUDS IN THE FAR NORTH. HIGHS TODAY AND LOWS TONIGHT WILL
BE 15 TO 20 DEGREES BELOW NORMAL. WIND CHILL ADVISORIES WILL BE
NEEDED AGAIN TONIGHT AND POSSIBLY EXTENDED EASTWARD TO THE BAY AND
LAKE. WIND CHILL WARNINGS ARE POSSIBLE FOR NORTHCENTRAL WISCONSIN.
850MB AND 925MB TEMPERATURES ACTUALLY INCREASE WEDNESDAY...BUT
INCREASING WIND WILL MAKE IT SEEM COLDER. HIGHS WILL BE AROUND 15
DEGREES BELOW NORMAL.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 315 AM CST TUE DEC 30 2014

NORTHWEST FLOW ALOFT WILL DOMINATE FOR THE REST OF THE WEEK AND
PERHAPS EVEN INTO EARLY NEXT WEEK. SHORT WAVES OR WEAK
DISTURBANCES RIDING ALONG A BAROCLINIC ZONE OVER THE NORTHERN
TIER OF THE COUNTRY WILL BE THE PRIMARY FOCUS OF CLOUDS AND LIGHT
SNOW OR FLURRIES AT TIMES. MODEL TIMING OF THESE WEAKER FEATURES
WILL CERTAINLY BE CHALLENGING. GFS PROGS A DISTURBANCE PASSING
OVER ON THURSDAY WHILE THE 12Z ECMWF SUGGESTS A WEAK SYSTEM
PASSING OVER TOWARD FRIDAY BUT WEAKER.

AS HAS BEEN THE CASE THE LAST FEW DAYS AND RUNS IS THE WEEKEND
SYSTEM WHICH INVOLVES POSSIBLE NORTHERN AND SOUTHERN STREAM
PHASING. 00Z GFS RUN IS MORE ROBUST WITH THE THE PHASING PROCESS
STARTING LATER SATURDAY AND DEVELOPS A STRONG ADVISORY OR WEAK
WARNING EVENT FOR THE AREA THROUGH SATURDAY NIGHT. THE ECMWF DOES
NOT PHASE THE STREAMS AND PROGS ANOTHER WEAK NORTHERN STREAM
DISTURBANCE TO SLIDE OVER SATURDAY NIGHT TO PRODUCE PERHAPS A WEAK
ADVISORY EVENT AT THE MOST.

TEMPS WILL IMPROVE A LITTLE LATER THIS WEEK BUT STILL WILL BE
BELOW NORMAL UNDER THIS NORTHWEST FLOW REGIME.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1101 AM CST TUE DEC 30 2014

DRY AND COLD WEATHER WILL CONTINUE THROUGH WEDNESDAY.
HIGH CLOUDS MAY MAKE THEIR WAY INTO THE AREA WEDNESDAY
MORNING....HOWEVER VFR CONDITIONS WILL PREVAIL TONIGHT AND
TOMORROW. WEST-SOUTHWEST WINDS WILL INCREASE WEDNESDAY
MORNING...WITH GUSTY WINDS CONTINUING THROUGH THE DAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......TDH
AVIATION.......ALLEN
Hazardous weather outlook, Dec 30, 2:46 AM CST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 AM CST TUE DEC 30 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-310900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 AM CST TUE DEC 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

VERY COLD WIND CHILLS OF 15 TO 25 BELOW ZERO WILL CONTINUE THIS
MORNING OVER NORTH CENTRAL AND CENTRAL WISCONSIN. EVEN COLDER AIR IS
EXPECTED TONIGHT INTO WEDNESDAY MORNING...WITH WIND CHILLS OF 20
TO 30 BELOW ZERO POSSIBLE NORTHWEST OF THE FOX VALLEY...AND
APPROACHING 20 BELOW ZERO FROM THE FOX VALLEY EAST TO THE
LAKESHORE. ANYONE VENTURING OUTDOORS SHOULD DRESS ACCORDINGLY FOR
THE BITTER COLD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND CHILLS OF 20 TO 30 BELOW ZERO WILL BE POSSIBLE WEDNESDAY
MORNING NORTHWEST OF THE FOX VALLEY...AND APPROACHING 20 BELOW
ZERO FROM THE FOX VALLEY EAST TO THE LAKESHORE. WIND CHILLS THIS
LOW CAN CAUSE FROST-BITE WITHIN 30 MINUTES. ANYONE VENTURING
OUTDOORS SHOULD DRESS ACCORDINGLY FOR THE BITTER COLD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-310900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 AM CST TUE DEC 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEST TO SOUTHWEST GALE FORCE GUSTS ARE POSSIBLE WEDNESDAY INTO
WEDNESDAY NIGHT.

RDM/TH

In the hours before

Special weather statement, Dec 30, 2:05 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CST TUE DEC 30 2014

WIZ005-010>013-018>021-030-031-035>037-073-074-310100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...CRIVITZ
205 PM CST TUE DEC 30 2014

...BITTER COLD WIND CHILLS THIS EVENING INTO WEDNESDAY...

A VERY COLD AIRMASS REMAINS IN PLACE OVER NORTHEAST WISCONSIN
TONIGHT. BEGINNING THIS EVENING...WEST WINDS AROUND 10 MPH WILL
COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS
FROM 20 TO 30 BELOW. A FEW SPOTS IN NORTHERN WISCONSIN MAY HIT
WIND CHILL VALUES AROUND 35 BELOW ZERO FOR A BRIEF TIME.

WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30
MINUTES. IF YOU PLAN ON BEING OUTDOORS TONIGHT OR WEDNESDAY
MORNING...MAKE SURE TO WEAR LAYERS AS WELL AS HAT AND GLOVES.
AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL DIMINISH
THE WIND CHILL THREAT THE REST OF THE WEEK.

WIZ022-038>040-045-048>050-310100-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
205 PM CST TUE DEC 30 2014

...VERY COLD WIND CHILLS THIS EVENING INTO WEDNESDAY...

A VERY COLD AIRMASS REMAINS IN PLACE OVER NORTHEAST WISCONSIN
TONIGHT. BEGINNING THIS EVENING...WEST WINDS AROUND 10 MPH WILL
COMBINE WITH NEAR ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS
FROM 10 TO 20 BELOW. DRESS WARM IF YOU PLAN ON BEING OUTSIDE
TONIGHT OR WEDNESDAY MORNING.

WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AROUND 30 MINUTES.
AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL DIMINISH
THE WIND CHILL THREAT THE REST OF THE WEEK.

ALLEN

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 3:44 PM CSTSmall Craft AdvisoryGRB12 hr

Nearby

Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.